MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102620-81A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device's manufacturing records revealed that the sensor lot met all requirements including sterilization requirements for release.The sensor is inserted by making a small incision and placing it under skin and potential for developing skin irritation/swelling/pain/ inflammation/infection around the insertion site is a known anticipated adverse event.The user reported infection at insertion site and sensor was removed after several courses of antibiotics were administered.Despite multiple follow up attempts with the user to gather more details about the infection the user was not responsive.
 
Event or Problem Description
On (b)(6) 2024 ,senseonics was made aware of an incident where user reported infection at insertion site and sensor was removed after several courses of antibiotics were administered.Despite multiple follow up attempts with the user to gather more details about the infection the user was not responsive.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21270131
Report Number3009862700-2025-00073
Device Sequence Number8156896
Product Code QHJ
UDI-Device Identifier00817491022967
UDI-Public00817491022967
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/06/2024
Device Model Number102620-81A
Device Catalogue NumberFG-7201-00-301
Device Lot NumberWP09255
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexMale